×

Found 108 Documents (Results 1–100)

100
MathJax

Stability of impulsive delay difference equations and its applications in numerical method. (English) Zbl 1229.39025

PDF BibTeX XML Cite
Full Text: Link

Stability theorems in impulsive functional differential equations with infinite delay. (English) Zbl 1047.34087

Martynyuk, A. A. (ed.), Advances in stability theory at the end of the 20th century. London: Taylor & Francis (ISBN 0-415-26962-8/hbk). Stab. Control Theory Methods Appl. 13, 153-174 (2003).
Reviewer: Eduardo Liz (Vigo)
MSC:  34K20 34K45
PDF BibTeX XML Cite

Boundedness for impulsive delay differential equations and applications to population growth models. (English) Zbl 1037.34061

MSC:  34K12 34K45 34K60 92D25 34A37 34D40
PDF BibTeX XML Cite
Full Text: DOI

Lyapunov functional vs. Lyapunov function. (English) Zbl 0796.34069

Yoshizawa, T. (ed.) et al., Proceedings of the international symposium on functional differential equations, Kyoto, Japan, 30 August - 2 September 1990. Singapore: World Scientific. 161-170 (1991).
MSC:  34K20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification